# SDR SWAA2019013129034

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Part number: 111A1111
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL FORWARD BULKHEAD PREVIOUS REPAIR VAPOR BARRIER PEELED AT FORWARD SIDE OF BS 663, LBL 31.83.  REPAIRED BARRIER IAW EA.
